# SDR UPS05444342

- Difficulty date: April 9, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B07654164
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D - BS 180 - 200 S-16R STRINGER FWD FOUND CRACKED. (CRACK LENGTH .250"), M/D BS 180-200 S-16R STRINGER REPLACED AS PER SRM 51-10-01 PG 9.
